# SDR CA120529013

- Difficulty date: May 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Lyc O320H2AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Discharge Nozzle
- Part number: 229164
- Condition: Damaged
- Location: Carb Pump
- Part time: 381 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  STATEMENT AS GIVEN BY CUSTOMER, THE STUDENT AND INSTRUCTOR WERE RECOVERING FROM A POWER ON STALL EXERSIZE.  HE COULD NOT REDUCE THE POWER AS THE THROTTLE WAS JAMMED OPEN AT FULL RPM.  NEITHER STUDENT NOR INSTRUCTOR COULD REMEDY THE PROBLEM.  INSTRUCTOR RADIOED EMERGENCY AND RETURNED TO FIELD. INSTRUCTOR EXECUTED A DEAD STICK LANDING AND COASTED TO THE TAXI WAY TO BE TOWED IN.  IT WAS DISCOVERED THAT THE PUMP DISCHARGE NOZZLE HAD COME FREE FROM THE CARBURETOR AND WAS FOUND IN THE CARBURETOR HEAT BOX.  SMALL CRIMP CAN BE NOTICED IN NOZZLE INDICATING IT JAMMED IN THE BUTTERFLY CAUSING CARBURETOR TO BE IN FULL POWER SETTING.
